# SDR 9WGA2021013134401

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446F
- Aircraft serial: 26344
- Aircraft time: 87,561 hours, 16,979 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Flap System
- Condition: Fault Message
- Location: Le Flap Pos Ind
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN RETRACTING FLAPS FROM 20 TO 10 WE GOT AN EICAS MSG, FLAPS PRIMARY FOLLOWED BY FLAPS DRIVE.
